IJPAM: Volume 102, No. 4 (2015)


P. Ramulu$^1$, G.L. Reddy$^2$
$^{1,2}$School of Mathematics and Statistics
University of Hyderabad
500046, INDIA

Abstract. A well known Eneström and Kakeya theorem says that , if $ P(z)=\sum_{i=0}^{n} a_iz^i$ be a polynomial of degree $n$ such that $0\textless {a_0}\leq {a_1}\leq...\leq{a_n}$ then all the zeros of P(z) lie in $\vert z\vert\leq{1}$. Many generalizations of the Enestrom –Kakeya Theorem are available in literature. In this paper we prove some results which further generalize some known results by relaxing the hypothesis.

Received: January 29, 2015

AMS Subject Classification: 30C10, 30C15

Key Words and Phrases: zeros of polynomial, Eneström-Kakeya theorem

Download paper from here.

DOI: 10.12732/ijpam.v102i4.8 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 687 - 700

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).